MathSciNet Relay Station
MathSciNet bibliographic data
MR2057479 (2005c:46109) 46N30 (15A52 60E15 60F10 82B31)
Meckes, Mark W. Concentration of norms and eigenvalues of random matrices. J. Funct. Anal. 211 (2004), no. 2, 508–524.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement